# SDR UIEA2011031000186

- Difficulty date: March 10, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 45,978 hours, 7,956 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON 65B23604-27 RIB OF LT GST L/E FAIRING UPPER SIDE AT 51A 527.190.  (REPAIR - IAW EI  T2011A55B-618 REV 00, AMP; REV 01)
